| Catalog Number |
875110 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 1 malfunction events where a midwest e pro 1:1 high speed contra angle attachment handpiece overheated.No injury resulted.
Additional Manufacturer Narrative
Additional serial numbers included in this report: 1 of 1 devices were returned for evaluation.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device had debris build-up.The device did not heat up during evaluation.The device was repaired and returned to the customer.This event is being submitted as part of vmsr.Only one event was received for this device during this quarter.